REDUCTION OF SPACE-TIME BY A CONSTRAINT FOR C-0 METRICS


HORTACSU M., OZDEMIR N.

JOURNAL OF MATHEMATICAL PHYSICS, vol.35, no.1, pp.173-180, 1994 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 1
  • Publication Date: 1994
  • Doi Number: 10.1063/1.530785
  • Title of Journal : JOURNAL OF MATHEMATICAL PHYSICS
  • Page Numbers: pp.173-180

Abstract

It is shown how a constraint imposed by the physical relevance of the solutions reduces the dimension of space-time. The C-(0) metric given by Nutku is used to describe gravitational shock waves and the trivial case is looked at. It is found that imposing triviality on the solutions reduces the dimension of space-time by one.